# SDR YWYR201209158126

- Difficulty date: October 26, 2010
- Submitted: September 15, 2012
- Operation: General aviation
- Filed by: Aerohp Maintenance LLC, repair station YWYR832L
- Aircraft: N385RW
- Make and model: Lancar LC41550FG
- Aircraft serial: 411075
- Aircraft time: 255 hours
- Engine: Cont TSIO550C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Part time: 255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 5 OF THE 12 ACFT SPARK PLUGS WERE FOUND TO HAVE CRACKS IN THE ELECTRODE INSULATORS.  ENGINE CYLINDERS WERE INSPECTED USING BORESCOPE AND NO DEFECTS WERE FOUND.  REPLACED DEFECTIVE SPARK PLUGS WITH NEW.
